# SDR NSVA200600092

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 25,412 hours, 29,403 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Control Panel
- Part number: 7239060053
- Part serial: 0371
- Condition: Malfunctioned
- Location: Ctot
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CTOT SURGED RT TORQUE TO 103 PERCENT ON CHECK FLIGHT.  REMOVED AND REPLACED CTOT PANEL IAW 76-10-50.  OPS CHECK GOOD, PN ON/OFF 7239060-053, SN ON 0184, SN OFF 0371.
